Show simple item record

dc.contributor.authorRABINOWITZ, ALIZA DUBIN
dc.date.accessioned2018-07-12T18:04:39Z
dc.date.available2018-07-12T18:04:39Z
dc.date.issued1979
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 40-07, Section: B, page: 3211.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:8001267
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2561
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleTHE REPRESENTATION RING OF SOME FINITE SIMPLE GROUPS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record